Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS Wichita, KS

May 29, 2018Butler County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2018, 3:38 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 67 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2018, 3:38 PM CDT (20:38 UTC)
Expired
May 29, 2018, 4:45 PM CDT
In force
67 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Butler County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 28 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 3:50 PM CDTHAIL 11 Se East Wichita, KS
May 29, 3:51 PM CDTTSTM WND GST 606 E Downtown Wichita, KS
May 29, 3:51 PM CDTHAIL 1.56 E Downtown Wichita, KS
May 29, 3:54 PM CDTHAIL 1.75East Wichita, KS
May 29, 3:54 PM CDTHAIL 22 Se East Wichita, KS
May 29, 3:56 PM CDTHAIL 1.51 Ese East Wichita, KSREPORT OF WINDOWS BROKEN OUT OF CARS.
May 29, 4:00 PM CDTHAIL 1.753 Nne East Wichita, KS
May 29, 4:18 PM CDTHAIL 1Andover, KS
May 29, 4:20 PM CDTHAIL 1.25Andover, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:19 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

060 
WUUS53 KICT 292038
SVRICT
KSC015-173-292145-
/O.NEW.KICT.SV.W.0097.180529T2038Z-180529T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
338 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sedgwick County in south central Kansas...
  West central Butler County in south central Kansas...

* Until 445 PM CDT

* At 338 PM CDT, a severe thunderstorm was located over East Wichita,
  or near Andover, moving northeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Wichita, Andover, Bel Aire, Rose Hill, Towanda, Benton, Whitewater,
  Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air
  Force Base, Santa Fe Lake, Augusta Municipal Airport, Jabara
  Airport and Oaklawn.

This includes the following highways...
 Interstate 135 between Mile Markers 2 and 7.
 Interstate 35 between Mile Markers 44 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for south central
Kansas.

LAT...LON 3764 9735 3791 9720 3792 9715 3799 9715
      3786 9687 3754 9716
TIME...MOT...LOC 2038Z 209DEG 13KT 3766 9721 

HAIL...1.50IN
WIND...60MPH
 
$$

MCGUIRE
5 follow-up statements
534 
WWUS53 KICT 292051
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
351 PM CDT TUE MAY 29 2018

KSC015-173-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-Butler KS-
351 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...

At 351 PM CDT, a severe thunderstorm was located over Andover, moving
northeast at 10 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Wichita, Andover, Bel Aire, Rose Hill, Towanda, Benton, Eastborough,
East Wichita, Northeast Wichita, Mcconnell Air Force Base, Santa Fe
Lake, Augusta Municipal Airport, Jabara Airport and Oaklawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM CDT for south central
Kansas.

LAT...LON 3764 9735 3787 9719 3792 9715 3797 9712
      3786 9687 3754 9716
TIME...MOT...LOC 2051Z 212DEG 11KT 3769 9719 

HAIL...1.75IN
WIND...60MPH
 
$$

MCGUIRE
788 
WWUS53 KICT 292107
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
407 PM CDT TUE MAY 29 2018

KSC015-173-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-Butler KS-
407 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...

At 407 PM CDT, a severe thunderstorm was located over Andover, moving
northeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita, Andover, Bel Aire, Towanda, Benton, Northeast Wichita, Santa
Fe Lake, Augusta Municipal Airport and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM CDT for south central
Kansas.

LAT...LON 3770 9725 3782 9721 3797 9712 3786 9687
      3760 9711
TIME...MOT...LOC 2107Z 221DEG 10KT 3769 9712 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
408 
WWUS53 KICT 292117
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
417 PM CDT TUE MAY 29 2018

KSC173-292127-
/O.CAN.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-
417 PM CDT TUE MAY 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEDGWICK COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3791 9715 3797 9712 3786 9687 3760 9711
      3763 9715
TIME...MOT...LOC 2117Z 209DEG 13KT 3772 9710 

$$

KSC015-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
417 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL BUTLER COUNTY...

At 417 PM CDT, a severe thunderstorm was located near Andover, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Andover, Towanda, Benton, Santa Fe Lake and Augusta Municipal
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3791 9715 3797 9712 3786 9687 3760 9711
      3763 9715
TIME...MOT...LOC 2117Z 209DEG 13KT 3772 9710 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
267 
WWUS53 KICT 292130
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT TUE MAY 29 2018

KSC015-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
430 PM CDT TUE MAY 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL BUTLER COUNTY...

At 430 PM CDT, a severe thunderstorm was located near Augusta, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Andover, Towanda, Benton and Santa Fe Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3793 9709 3786 9687 3766 9705 3773 9715
TIME...MOT...LOC 2130Z 220DEG 11KT 3772 9705 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
160 
WWUS53 KICT 292139
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
439 PM CDT TUE MAY 29 2018

KSC015-292148-
/O.EXP.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
439 PM CDT TUE MAY 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER COUNTY
WILL EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However dime to 
nickel sized hail is still possible with this thunderstorm as it 
continues to weaken.

LAT...LON 3793 9709 3786 9687 3766 9705 3773 9715
TIME...MOT...LOC 2138Z 209DEG 13KT 3774 9704 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:13 PM CDT, 25 minutes earlier.

Area forecast discussion, May 29, 3:13 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
313 PM CDT Tue May 29 2018

.SHORT TERM...(This evening through Thursday night)
Issued at 312 PM CDT Tue May 29 2018

Main challenge in the short term will the timing and intensity
of the thunderstorm activity this afternoon and evening.  Instability
is strong with more than two grand of CAPE and 30 to 40 knots of
shear will make this afternoon and evening ripe for severe
weather. While golf ball sized hail and severe wind will be the
initial primary threat, this will transition into a wind and heavy
rain threat by the evening hours. PW is very high, generally
holding in the 1.4 inch range which is well above the normal of
0.9 inches for this time of year. Moisture transport is also
strong with good mid and upper level dynamics will make any storm
that develops this afternoon and evening a very effective rain
maker. Much of the thunderstorm activity will have very heavy rain
and will likely cause localized flooding.

Once the frontal system moves through the region late tonight, the
thunderstorm threat will come to an end. Unfortunately, this
front will not change the air mass much if at all. Temperatures
will still remain unseasonably warm and humid for the most part
Wednesday and Thursday. Storm chances for Wednesday are good as
there still is plenty of moisture available but instability,
forcing and upper level dynamics are significantly less. As such,
severe weather chances will drop off significantly Wednesday.
However, with the ample moisture available, any storms that do
develop will be capable of producing very heavy rain and some
localized flooding in the southern areas of the CWA. Thursday, the
rain and thunderstorm threat will shift a little more to the east
into the Southeastern portions of Kansas.

Metzger

.LONG TERM...(Friday through Tuesday)
Issued at 312 PM CDT Tue May 29 2018

Main challenge in the extended will be the extent of the heat for
Friday and the timing of the cold front which will bring
temperatures back down toward normal for this time of year.
Friday, a mid level ridge will encroach on the region ahead of the
cold front will southerly winds. This will allow temperatures to
approach record levels for this time of year. If the wind shifts a
little more to the west, records will become quite likely. The
front is expected to come through later. Unlike the previous
frontal system which came through Tuesday and Wednesday, this
system will likely come through dry as the moisture transport just
is not there to support significant thunderstorm development. By
Saturday, winds will shift some out of the north and west and will
allow temperatures to come back down toward normal for the
weekend.

Metzger

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1225 PM CDT Tue May 29 2018

Main aviation concern will be convective trends this evening
through the overnight hours.

Water vapor imagery shows upper wave spinning over northwest
Nebraska/se SD. Outflow from morning convection pushed down into
nw OK and looks to have finally stalled and is expected to slowly
wash out. Meanwhile, sct elevated showers and storms continue
across parts of central KS in an area of very strong mid level
theta-e advection that looks to slowly shift northeast.

Storms are still expected to develop generally after 21z west of
I-135 as the main upper wave lifts out. This activity should
affect KRSL-KGBD around 21-22z and KICT around 00-01z. Heavy rain,
hail and strong winds will be possible with the stronger storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  91  69  93 /  70  10  40  10
Hutchinson      64  90  67  93 /  70   0  30  10
Newton          65  89  68  92 /  70  10  30  10
ElDorado        65  89  68  90 /  70  10  40  20
Winfield-KWLD   66  90  69  92 /  70  10  40  20
Russell         61  89  64  93 /  70   0  10  10
Great Bend      62  88  64  93 /  70   0  10  10
Salina          64  91  66  94 /  70  10  20  10
McPherson       64  90  66  92 /  70  10  30  10
Coffeyville     67  90  71  90 /  60  30  40  20
Chanute         66  89  69  89 /  60  20  40  30
Iola            66  88  69  88 /  60  20  30  40
Parsons-KPPF    67  90  70  90 /  60  30  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...RBL
Hazardous weather outlook, May 29, 12:45 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1245 PM CDT Tue May 29 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-300915-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1245 PM CDT Tue May 29 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...This afternoon and Tonight

Chances for thunderstorms will increase this afternoon across
central Kansas and become likely by early this evening along and
west of the Kansas turnpike. Severe storms capable of damaging winds
to 70 mph, large hail to golf ball size will be possible. There will
be a brief window for a tornado early this evening southwest of a
Kingman to Wellington line.

A larger complex of storms is expected to move southeast from
central and south central Kansas into southeast Kansas overnight.
While a few strong to marginally severe storms will be possible, the
main risk later this evening and overnight will be the potential for
minor lowland flooding due to heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for storms will diminish or end early Wednesday before
returning Wednesday night through Thursday night. A few strong
storms are possible Wednesday night across south central and
southeast Kansas.

Heat and humidity will increase across the region late in the week,
with heat index values at or above 100 degrees possible during the
afternoon hours on Friday across much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible late this afternoon and evening,
generally for locations along and west of the Kansas turnpike.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Lawson

In the hours before

Special weather statement, May 29, 2:51 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT TUE MAY 29 2018

KSZ083-292015-
Sedgwick KS-
251 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Sedgwick County in south central Kansas...

* Until 315 PM CDT

* At 249 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Haysville...moving northeast at
  20 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, Derby, Haysville, Park City, Valley Center, Bel Aire,
  Maize, Downtown Wichita, Kechi, Eastborough, West Wichita, East
  Wichita, Eisenhower National Airport, Northeast Wichita, Mcconnell
  Air Force Base, South Wichita, Oaklawn and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A tornado watch remains in effect until 900 PM CDT for south central
Kansas.

LAT...LON 3755 9754 3791 9741 3791 9716 3764 9716
      3747 9733 3748 9734
TIME...MOT...LOC 1951Z 205DEG 18KT 3758 9740

MCGUIRE
Special weather statement, May 29, 3:11 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
311 PM CDT TUE MAY 29 2018

KSZ052-292045-
Marion KS-
311 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Marion County in central Kansas...

* Until 345 PM CDT

* At 308 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Marion...moving northeast at 20
  mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hillsboro, Marion, Lincolnville, Lost Springs, Pilsen and Marion
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Kansas.

LAT...LON 3852 9693 3852 9682 3843 9682 3821 9703
      3831 9722 3861 9703 3861 9693
TIME...MOT...LOC 2010Z 211DEG 18KT 3833 9708

MCGUIRE
Special weather statement, May 29, 3:27 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
327 PM CDT TUE MAY 29 2018

KSZ083-292100-
Sedgwick KS-
327 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Sedgwick County in south central Kansas...

* Until 400 PM CDT

* At 321 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Mcconnell Air Force Base, or
  near Downtown Wichita...moving north at 15 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
  Aire, Rose Hill, Downtown Wichita, Kechi, Eastborough, East
  Wichita, Northeast Wichita, Mcconnell Air Force Base, South
  Wichita, Oaklawn and Jabara Airport.

A tornado watch remains in effect until 900 PM CDT for south central
Kansas.

LAT...LON 3757 9738 3791 9737 3791 9715 3756 9715
TIME...MOT...LOC 2027Z 191DEG 13KT 3763 9726

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:11 PM CDTSevere Thunderstorm WarningICTBarton, Russell64 min
May 28, 10:16 PM CDTSpecial Weather StatementICTBarton, Rice, Russell29 min
May 29, 2:51 PM CDTSpecial Weather StatementICTSedgwick24 min
May 29, 3:11 PM CDTSpecial Weather StatementICTMarion34 min
May 29, 3:27 PM CDTSpecial Weather StatementICTSedgwick33 min
May 29, 3:54 PM CDTSpecial Weather StatementICTHarvey36 min
May 29, 4:28 PM CDTSpecial Weather StatementICTMcPherson32 min
May 29, 5:05 PM CDTSpecial Weather StatementICTHarvey25 min
May 29, 5:08 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline28 min
May 29, 5:44 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice61 min
May 29, 5:46 PM CDTSpecial Weather StatementICTSaline29 min
May 29, 5:53 PM CDTSpecial Weather StatementICTMcPherson37 min
May 29, 6:25 PM CDTSevere Thunderstorm WarningICTLincoln33 min
May 29, 6:30 PM CDTSevere Thunderstorm WarningICTEllsworth28 min
May 29, 6:45 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice60 min
May 29, 6:47 PM CDTSevere Thunderstorm WarningICTMcPherson28 min
May 29, 6:50 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno14 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.